# SDR DALA2015030201786

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 676-682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB LOWER SIDE OF STA 676 TO 682, X=-56 TO X=-59, TASK 53-100-18.  REMOVED DAMAGE.  FABRICATED AND INSTALLED NEW CUSP WEB AND RINGS IAW SRM 51-10-03 AND 53-20-02, FIG 20.
